# SDR SWIA2025120200122

- Difficulty date: November 22, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR FITS AND CLEARANCES FAILED (PRESSURIZED).  REMOVED HANDLE ASSY FROM AFT BAGGAGE BAY DOOR SRM 51-42-21-001-001-A01 AND INSTALLED NEW HANDLE ASSY ON AFT BAGGAGE BAY DOOR IAW DWG 601R35027, REV-AY &  SRM 51-42-21-001-001-A01, ALL OPS & LEAK CHECKED GOOD.
